REAL

Discrete convex functions and proof of the six circle conjecture of Fejes Tóth

Bárány, Imre and Füredi, Zoltán and Pach, János (1984) Discrete convex functions and proof of the six circle conjecture of Fejes Tóth. Canadian Journal of Mathematics, 36 (3). pp. 569-576. ISSN 0008-414X

[img] PDF
102904.pdf
Restricted to Registered users only

Download (1297Kb)
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Erika Bilicsi
Date Deposited: 19 Sep 2012 10:10
Last Modified: 19 Sep 2012 10:10
URI: http://real.mtak.hu/id/eprint/3012

Actions (login required)

View Item View Item